# SDR 9621039956

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6014113
- Condition: Discharged
- Location: Cabin
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT ROWS 8, 9 AND 10 TURN ON AND OFF AS AIRCRAFT DESCENDS BELOW 10,000 FEET.  REPLACED BATTERY PACK POWER SUPPLY, OPERATIONAL CHECK NORMAL.
